Fastum (Ketoprofen) Gel 20g

340.00/=

Description

Fastum Gel belongs to a group of medicines called Non-Steroidal Anti- Inflammatory Drugs (NSAIDs). These reduce inflammation and relieve pain. Fastum Gel is used to relieve the pain of soft tissue injuries, and acute strains and sprains. Fastum Gel should only be used by adults and children over 12 years of age.

How long does Fastum gel take to work?
How long should Fastum be used? The usual recommendation is to apply 5-10 cm of the medicine to the affected area 2-4 times a day for 7 days. If your symptoms worsen or persist even after 7 days, stop using the medicine and consult your doctor 
What you need to know before you use Fastum Gel
Do not use Fastum Gel:
 If you are allergic to the active substance ketoprofen or to
any of the other ingredients listed in Section 6, “Further
information” for a list of other ingredients)
 If you have previously had any photosensitivity reactions –
an abnormal reaction of the skin to sunlight which may
resemble severe sunburn
 If you are hypersensitive (allergic) to UV blockers (sun
creams) or perfumes
 If you are allergic to aspirin, other NSAIDs (eg ibuprofen) or
any medicines for pain relief or inflammation including
tiaprofenic acid
 If you are allergic to fenofibrate (a medicine used to lower
blood cholesterol)
 you have had wheezing (asthma), runny nose (rhinitis) or
an itchy rash (hives) after taking aspirin or other NSAIDs
(eg ibuprofen)
 If you intend to use it on skin conditions such as eczema,
acne or infected skin, an open wound or skin lesion (eg
abscess, ulcer or tumour)
 If the area to be treated is near the eyes

Reviews

There are no reviews yet.

Be the first to review “Fastum (Ketoprofen) Gel 20g”